# SDR N6WA20101102

- Difficulty date: November 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 13,260 hours, 9,248 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Bent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH BENT AND LOOSE.  SECURED EMERGENCY LIGHT SWITCH IAW AMM 20-21-00. OK FOR SERVICE
